About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 278786, 6 pages
http://dx.doi.org/10.1155/2014/278786
Research Article

Value Distribution of Certain Type of Difference Polynomials

School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 28 August 2013; Accepted 16 December 2013; Published 12 January 2014

Academic Editor: Guozhen Lu

Copyright © 2014 Nan Li and Lianzhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the value distribution of difference product , for and , respectively, where is a transcendental entire function of finite order and are constants satisfying .